# SDR SWAA2022022137406

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE PANEL 194BR; AFT TOP CORNER OF PANEL IS BROKEN. / REPAIRED BROKEN CORNER ON FUSELAGE PANEL 194BL AFT SIDE PER B737 ARM 53-60-70-2R-1 AND 51=70-05-2R-10. RESTORED FINISH PER AMM 51-21-99-300-801
